# SDR 2003FA0001125

- Difficulty date: October 23, 2003
- Submitted: November 5, 2003
- Operation: General aviation
- Aircraft: N44848
- Make and model: Naval N3N-3
- Aircraft serial: 4477
- Engine: Lyc R6809
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Screw
- Part number: 559E
- Condition: Loose
- Location: Master Rod
- Part time: 2,623 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SB NR 126, 4/1/46,  HAD NOT BEEN COMPLIED WITH.  KNUCKLE PINS HAD BACKED OUT OF THE MASTER ROD AND HAD BEEN MACHING INTO THE CRANKSHAFT.  ENGINE WAS BEING REPAIRED FOR OTHER ISSUES WHEN THIS WAS DISCOVERED.  FAILURE WAS IMMINENT.  (SW15200402815)(K)
